Publication
Title
an incommensurately modulated scheelite-type structure
Author
Language
English
Source (journal)
Journal of solid state chemistry. - London
Publication
London : 2006
ISSN
0022-4596
Volume/pages
179:4(2006), p. 1183-1191
ISI
000236501300029
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.09.2017
To cite this reference